Martin Bachraty

Profile Image
Doctoral Candidate - Doctor of Philosophy

Research | Current

Thesis title

Symmetries of maps and related structures

Postgraduate supervision

Main Supervisor

Gabriel Verret


Marston Conder

Areas of expertise

Degree diameter problem

Skew morphisms of finite groups

Regular maps

Selected publications and creative works (Research Outputs)

  • Bachratý M, Šiagiová J, & Širáň J (2018). Asymptotically approaching the Moore bound for diameter three by Cayley graphs. Journal of Combinatorial Theory, Series B10.1016/j.jctb.2018.06.003
  • BACHRATÝ MARTIN, ŠIAGIOVÁ JANA, & ŠIRÁŇ JOZEF (2017). Revisiting Constructions of Large Cayley Graphs of Given Degree and Diameter from Regular Orbits. Journal of Interconnection Networks, 17 (03n04), 1741011-1741011. 10.1142/S0219265917410110
  • Bachraty, M., & Jajcay, R. (2017). Classification of coset-preserving skew-morphisms of finite cyclic groups. AUSTRALASIAN JOURNAL OF COMBINATORICS, 67, 259-280.
  • Bachratý M, & Jajcay, R. (2016). Powers of skew-morphisms. (pp. 1-25). 10.1007/978-3-319-30451-9_1
  • Bachraty, M., & Siran, J. (2015). Polarity graphs revisited. ARS MATHEMATICA CONTEMPORANEA, 8 (1), 55-67.